# SDR 2024FA0000528

- Difficulty date: July 1, 2024
- Submitted: July 26, 2024
- Operation: General aviation
- Make and model: Boeing 787-10
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Degraded
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL FIN HOLE AT BOLT #15 FOUND WITH PRIMER DEGRADATION DURING INSPECTION PER SI IB78J550001.
